I am currently on 3mg Perrigo T3 which I have been on over a month, I keep trying to add T4 as my brain really struggles without it, but everytime on the 7th day of taking it I find it unbearable, gives me horrible muscle pain, mental side effects, anxiety, etc even on different brands. I am trying to figure out why this is happening as I usually feel well the first few days.
I feel hyper even on 3mg T3, I suffer from horrible brain fog, weird thoughts, pressure headaches which seem to get worse on medication, hyperactivity, ridiculous hunger, anger, I have had some new bloods done to see the current situation, my vitamins are far from optimal but have improved greatly on my new regime, but I am still struggling a lot with medication.
I am wondering if maybe there might be a cortisol/adrenal issue going on. I had my cortisol tested in February which showed a slighted elevated morning cortisol but nothing too major..PMS does affect my symptoms but when this is not the case has anyone found that they are ok first the first few days on T4/T3 and then rapidly decline a few days later? how did you overcome this? I am suffering quite badly with the mental side effects at the moment and feel at a loss with it all.
(My previous vitamin results are on my profile)
THYROID STIMULATING HORMONE 1.73 (mIU/L 0.27 - 4.20)
FREE THYROXINE 12.600 (pmol/L 12.00 - 22.00)
FREE T3 3.75 (pmol/L 3.10 - 6.80)
THYROGLOBULIN ANTIBODY 10.300 (IU/mL 0.00 - 115.00)
THYROID PEROXIDASE ANTIBODIES 12 (IU/mL 0.00 - 34.00)
ACTIVE B12 76.200 (pmol/L 25.10 - 165.00) - Taking B12 spray
FOLATE (SERUM) 5.19 (ug/L 2.91 - 50.00)
25 OH VITAMIN D 78.3 (nmol/L 50.00 - 200.00) -
FERRITIN 41.2 (ug/L 13.00 - 150.00)
CALCIUM 2.45 (mmol/L 2.20 - 2.60)
Corrected Calcium 2.39 (mmol/L 2.20 - 2.60)
ALBUMIN 49 (g/L 34 - 50)
Thank you in advance.